MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM PS CMT CCR STD SZ 10 R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM PS CMT CCR STD SZ 10 R; PROSTHESIS, KNEE
Catalog Number 42500606802
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the inner packaging appeared to be deformed.The surgery was completed with another device.There was no surgical delay.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The event is confirmed.Visual evaluation of the provided photos/returned product found the sterile packaging exhibits damage that is visually consistent with thermal damage.Sterility breach cannot be determined as the packaging has been opened; therefore, the blister seals cannot be evaluated.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The root cause of the reported event can be attributed to transit damage.The cause of thermal damage in the apac region is occurring in transit and storage conditions from the time a package leaves the manufacturing site to the time it arrives in the distribution center.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEM PS CMT CCR STD SZ 10 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24039881
Report Number3007963827-2026-00017
Device Sequence Number15722084
Product Code JWH
UDI-Device Identifier00889024229280
UDI-Public(01)00889024229280(17)350401(10)67171052
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42500606802
Device Lot Number67171052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown